# SDR QXEA2013040300748

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LIFT AND LATCH MECHANISM BEARINGS CORRODED.  REMOVED AFT CRANK ASSY FOM IAW AMM 52-41-11-000-801.  REMOVED AFT OTBD BEARING HSG BRACKET FOM IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01.  REMOVED AFT INBD BEARING HSG BRACKET IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED AFT INBD LIFT AND LATCH BEARING IAW MCN G52574-2. REPLACED AFT INBD LIFT AND LATCH BEARING IAW MCN 652574-2.  INSTALLED AFT INBD LIFT AND LATCH BEARING HSG BRACKET IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  AFT OTBD BEARING HSG FOUND TO BE OUT OF LIMITS IAW SRM 52-40-10-00-01, MATCH DRILLED NEW BRACKET WITH BEARING IAW SRM 51-40-07-02-01.  REMOVED BOTH FWD BEARING HSG BRACKETS IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12 AND AMM 20-10-01-430-801.  REMOVED BEARINGS FROM BOTH FWD BEARING HSG BRACKETS IAW MCN 652574-2. INSTALLED NEW BEARINGS INTO BOTH FWD BEARING HSG BRACKETS IAW MCN 652574.2. INSTALLED BOTH FWD BEARING HSG BRACKETS IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01 AND AMM 20-10-01-430-801.  INSTALLED AFT OTBD BRG HSG TO AFT FRAME IAW SRM 51-42-05-02-01 AND AMM 20-10-01-430-801. NOTE- PRIOR TO REMOVING THE FWD BEARING HOUSING BRACKETS, THE FWD CRANK ASSY WAS REMOVED IAW AMM 52-41-11-000-801 REV 40. REINSTALLED FWD CRANK ASSY IAW AMM 52-41-11-400-801. INSTALLED AFT CRANK ASSY IAW AMM 52-41-11-400-801.
